# SDR IXXA20150115010

- Difficulty date: September 24, 2014
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N761CX
- Make and model: Boeing 767223
- Aircraft serial: 22318
- Aircraft time: 754 hours, 18,018 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Part number: 113T151068
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 661AB REAR SPAR TO TE ATTACH RIB LOWER CHORD SPLIT ON EDGE WS 435.  LOWER CHORD R & R IAW SRM 51-40-02.
